Citation: Vomiter. "Horrible Experience: An Experience with Oxycodone & Amphetamines (exp55047)". Erowid.org. May 13, 2008. erowid.org/exp/55047
Traveled up to the city for a show, while staying at a friend's frat house, I found a bottle with 4 pills, labeled oxycodone, 5mg. I had heard how wonderful the high from this pill was, and decided I had to try it. I took one, then had a sinking feeling, and wondered if it was a good idea. I forgot about it a few minutes later, went outside and had a smoke, and came back in. About half an hour later, I started feeling queasy, and soon, I was weak and my heart was racing.
Within another half hour, I was puking my brains out, I couldn't eat, and every smell made me sick. I was cold, but my entire body was overheating and cold water was the only thing that felt good, though it made me uncomfortable to drink it. I urinated frequently and felt constipated. My friend offered me a variety of food, all of which made me even sicker to think about eating. Eventually I tried eating a cheese sandwhich, which stayed down. Finally, 7 or 8 hours later, I began to feel better, and by the next morning, I was fine, just a little tired.
Between vomiting, I had called a friend, and he explained to me what happened. I had been 'speedballing', because I had taken 10 mg of adderall that morning. I was worried I could die, I felt so horrible, but he reassured me that it would pass in about 6-8 hours as the drugs worked through my system. I have since never touched oxycodone, and I'll never take adderall with any depressant.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.